MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US HP MBT NONCEM KL PNCH SZ 4-7; KNEE INSTRUMENT : TIBIAL KEEL PUNCH/BULLET

DEPUY ORTHOPAEDICS INC US HP MBT NONCEM KL PNCH SZ 4-7; KNEE INSTRUMENT : TIBIAL KEEL PUNCH/BULLET
Catalog Number 950502015
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Does not stay on handle.
 
Additional Manufacturer Narrative
Corrected g4 date.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary : the instrument associated with this report was not received for examination.The information received will be retained for trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Corrected b4 date and added the lot number.

Brand Name
HP MBT NONCEM KL PNCH SZ 4-7
Common Device Name
KNEE INSTRUMENT : TIBIAL KEEL PUNCH/BULLET
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9233084
Report Number1818910-2019-111757
Device Sequence Number14074359
Product Code LRY
UDI-Device Identifier10603295227359
UDI-Public10603295227359
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number950502015
Device Lot NumberJ1009
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/15/2019
Supplement Date Received by Manufacturer10/23/2019
10/23/2019
Initial Report FDA Received Date10/24/2019
Supplement Report FDA Received Date10/31/2019
10/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1